Regularized trace of the Sturm–Liouville operator
Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1127-1129
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_6_a16,
author = {V. V. Dubrovskii},
title = {Regularized trace of the {Sturm{\textendash}Liouville} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1127--1129},
year = {1980},
volume = {16},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_6_a16/}
}
V. V. Dubrovskii. Regularized trace of the Sturm–Liouville operator. Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1127-1129. http://geodesic.mathdoc.fr/item/DE_1980_16_6_a16/